Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have red bumps on chest, stomach and abdomen filled with white pus. Suggest?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Question
Hi,
I have some red bumps on my chest, stomach and abdomen area.They are not itchy at all. They are red and looks like more pimples. Few of them are big and red and few of them are red and very small. When I pressed one of them, a small white (fatty liquid) like came out. Once the white is gone, very very little blood comes up. When the white comes out, the bump looks small. They remain for 3 to 4 days and gets cleared. Few appears again. Has been happening from last one to two months. I have lot of hair on my body. I am very hygiene and take bath and clean properly. Can you please let me know if there are anything to be worried and also some OTC medicines?
Thanks
Also, in the past few weeks, climate is very hot and humid. Mine is an oily face and I get pimples on and often even now.
Posted Wed, 18 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Nsah Bernard 55 minutes later
Brief Answer:
Most likely inflammatory acne

Detailed Answer:
Hello,

Thanks for posting on XXXXXXX

From your description, it seems to me you are suffering from inflammatory acne or bacteria acne which is aggravated probably by hot weather. I would have loved to get a picture of the skin lesions on your chest and abdomen so I will be able to tell which skin infection it is. Acne does not only occur in the face and in some severe cases can occur on chest, back, abdomen etc.
You will require benzyl peroxide oitment or cream associated to oral doxycycline in order to get rid of the lesions. If these persist despite above treatment, do well to see a dermatologist for review.
If you are able to attach some photos, it will be more useful so I am able to help you.
I do not think you should be worried much about this and if you can get access to the treatment I mentioned, then you might be able to get rid of these

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
 
Follow-up: Have red bumps on chest, stomach and abdomen filled with white pus. Suggest? 32 minutes later
Thanks Doctor. Please find attached two images that I have on my chest and abdomen area. Can you please let me know
Hello Doctor, Any updates on this? Kindly let me know. Thanks

Thanks
 
 
Answered by Dr. Nsah Bernard 2 hours later
Brief Answer:
Pictures seen

Detailed Answer:
Thanks for the pictures,

Even though the hairs make it quite difficult to see the exact primary lesions but I could notice more of macula lesions with erythematous base, sparsely distributed. Acne vulgaris could manifest as such but other skin diseases such as folliculitis could also present that way. Go in for treatment of acne and see evolution (as i earlier presented) and if not good, then a doctor would have to take a look to see exact infection then provide appropriate treatment. Topical steroid cream are generally efficient for most skin conditions e.g hydrocortisone 0.05% cream or betamethasone.

Hope this helps further and let me know if you have any further question.
Dr. Nsah
Above answer was peer-reviewed by
 
Follow-up: Have red bumps on chest, stomach and abdomen filled with white pus. Suggest? 29 minutes later
Can these be heat bumps? Also, I have been in extreme stress and anxiety for quite some time. I am very worried and hence asking again.
 
 
Answered by Dr. Nsah Bernard 7 minutes later
Brief Answer:
Heat could aggravate but is not initial cause

Detailed Answer:
Heat could have aggravated an initial skin affection. I see it more like there is inflammation and when there is inflammation there is usually likely infection, allergy, autoimmune condition etc. To me, I see it more like a skin infection which if properly treated will clear off.
I believe you are worrying too much and you just need to relax, put on the medications I proposed (if possible you get a prescription for it) then observe. If no improvement, consult a dermatologist for review and specific treatement.
Heat rashes usually do not present as you demonstrated and neither stress nor anxiety could lead to such lesions. The most obvious cause is infection which can be treated effectively if you allow yourself to be treated.

Hope this helps further.
Dr. Nsah
Above answer was peer-reviewed by
 
Follow-up: Have red bumps on chest, stomach and abdomen filled with white pus. Suggest? 33 minutes later
Thank you. Also, I was on XXXXXXX diet eating approximately 20 carbs per day for more than 6 months. Is this related?. I will apply the ointment you mention and will check. Sorry for posting so many questions.
 
 
Answered by Dr. Nsah Bernard 11 minutes later
Brief Answer:
Your welcome

Detailed Answer:
Well I do not think eating XXXXXXX diet is related to your skin condition. You obviously are worried about a lot of things and I assure you that you are most likely worried for not much a deal. Just try to follow through with my advise.
Also, I do not mind the many questions as I understand your state right now and I am here to help.

Hope this helps further.
Dr. Nsah
Above answer was peer-reviewed by
 
Follow-up: Have red bumps on chest, stomach and abdomen filled with white pus. Suggest? 5 minutes later
Thank you doctor for your advice and support. I will follow your instructions and will let you know shortly.
 
 
Answered by Dr. Nsah Bernard 22 minutes later
Brief Answer:
your welcome

Detailed Answer:
Thank you too and you are welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor